Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    EdMan2's Avatar
    EdMan2 is offline Associate Member
    Join Date
    Aug 2005
    Location
    California
    Posts
    377

    Need some help please

    Okay so I started my cycle last week and it looks like this:

    Test-E 500mg/wk
    T-bol 60mg/day
    Nolva 10mg/day
    L-dex .25mg/day

    I'm taking the nolva and ldex for bloat and gyno prevention, but my problem is that I'm getting extreme pains in my shoulders, elbows, wrists and forearms since starting the SERM and AI. I started the ldex a few days before the cycle and started having problems on day 0 (day before day 1 of cycle). In the past I had the same problem, but I was using letro so I figured it was just too strong of an anti-e and that was the problem. Now I'm getting it with my current mix and I'm thinking of stopping the SERM and AI alltogether, or maybe even just the AI. I'm either really sensitive to AIs or the Ldex is dosed differently (unlikely). I really didn't want bloat, but gains come before that in my opinion. What do you all think I should do?

  2. #2
    EdMan2's Avatar
    EdMan2 is offline Associate Member
    Join Date
    Aug 2005
    Location
    California
    Posts
    377
    bump

  3. #3
    JdFlex's Avatar
    JdFlex is offline Senior Member
    Join Date
    Jul 2004
    Location
    CT
    Posts
    1,158
    That is odd, I haven't heard that one before. I would try to figure out if its the nolva of the ldex that is causing the pain. Drop one of them and see if the pain continues. If the pain stops, then you know which was causing the pain. If the pain continues, drop whichever one you're using and pick up the one you initially dropped. If that is still causing you pain then they are both to blame. Hope that makes sense. Good luck.

  4. #4
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    Joints are probably dried out from the AI and SERM. By reducing estrogen, hence water, you're taking away some lubrication from your joints. Try cutting back or getting rid of the AI all in all.

    If diet is on point just running test and T-bol shouldnt be that bad but we are all different. I definitely suggest cutting one out. If it were me I'd cut out the L-dex and up the Nolva to 20mgs ED

  5. #5
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Quote Originally Posted by JdFlex
    That is odd, I haven't heard that one before. I would try to figure out if its the nolva of the ldex that is causing the pain. Drop one of them and see if the pain continues. If the pain stops, then you know which was causing the pain. If the pain continues, drop whichever one you're using and pick up the one you initially dropped. If that is still causing you pain then they are both to blame. Hope that makes sense. Good luck.
    This is good advice. I have never read anything about this before either.

    When does this pain occur? After excersise? Anytime?

  6. #6
    MASTER's Avatar
    MASTER is offline "I Own You"
    Join Date
    Jun 2004
    Location
    England
    Posts
    4,432
    Do you have joint problems normally?

  7. #7
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Priviron is an AI, but isnt as effective as L-Dex. Why not change to this compound? It may help with leaving a slight lubrication for your joints, as Jay said.

  8. #8
    EdMan2's Avatar
    EdMan2 is offline Associate Member
    Join Date
    Aug 2005
    Location
    California
    Posts
    377
    JDflex,

    Yea that's basically what I'm doing now. I've dropped the AI and will give it a week or so to clear out of my system. What JayHova said is exactly what it feels like, as if my joints are very dry and hurt especially when there is pressure put on them.

    Quote Originally Posted by Swifto
    This is good advice. I have never read anything about this before either.

    When does this pain occur? After excersise? Anytime?
    The pain is almost unnoticable while not exercising, but is very intense during certain movements that put pressure on the joints, such as bench. It's to the point where it's taking a lot away from my workout.



    Quote Originally Posted by MastaAce
    Do you have joint problems normally?
    No I don't normally have joint problems. The only other time this has happened is when I took letro a while back.

  9. #9
    MASTER's Avatar
    MASTER is offline "I Own You"
    Join Date
    Jun 2004
    Location
    England
    Posts
    4,432
    Quote Originally Posted by EdMan2
    JDflex,

    Yea that's basically what I'm doing now. I've dropped the AI and will give it a week or so to clear out of my system. What JayHova said is exactly what it feels like, as if my joints are very dry and hurt especially when there is pressure put on them.



    The pain is almost unnoticable while not exercising, but is very intense during certain movements that put pressure on the joints, such as bench. It's to the point where it's taking a lot away from my workout.




    No I don't normally have joint problems. The only other time this has happened is when I took letro a while back.
    Well then definately bin the ldex and up your nolva to 20mg ed, estrogen shouldn't be too much of an issue with that cycle anyway.

  10. #10
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Quote Originally Posted by EdMan2
    JDflex,

    Yea that's basically what I'm doing now. I've dropped the AI and will give it a week or so to clear out of my system. What JayHova said is exactly what it feels like, as if my joints are very dry and hurt especially when there is pressure put on them.



    The pain is almost unnoticable while not exercising, but is very intense during certain movements that put pressure on the joints, such as bench. It's to the point where it's taking a lot away from my workout.





    No I don't normally have joint problems. The only other time this has happened is when I took letro a while back.
    If its joints its probably the AI or SERM. If its muscle it could be muscle cramps from the Tbol, as I experinced some painful cramps from it, running it at 50mg/ED.

  11. #11
    EdMan2's Avatar
    EdMan2 is offline Associate Member
    Join Date
    Aug 2005
    Location
    California
    Posts
    377
    It's definitiely the joints. Muscles feel great and the pumps have recently started and they feel amazing. I just haven't been able to push myself hard enough on chest and shoulder days due to this problem.

    MastaAce, do you think I can completely rule out the Nolva as the cause of the problem and continue to use it?

  12. #12
    EdMan2's Avatar
    EdMan2 is offline Associate Member
    Join Date
    Aug 2005
    Location
    California
    Posts
    377
    bump

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •